Citation: | DENG Li, ZHENG Hua, PENG Xiaofei. The Optimal Dividend Problem in Dual Model with Capital Injections by Stochastic Interest Rates[J]. Journal of South China Normal University (Natural Science Edition), 2020, 52(2): 107-113. DOI: 10.6054/j.jscnun.2020033 |
[1] |
AVANZI B, GERBER H U, SHIU E S W. Optimal dividends in the dual model[J]. Insurance Mathematics and Economics, 2006, 41(1):111-123. http://www.researchgate.net/publication/233810202_On_optimal_dividends_in_the_dual_model
|
[2] |
NG A C Y. On a dual model with a dividend threshold[J]. Insurance:Mathematics and Economics, 2009, 44(2):315-324. http://d.old.wanfangdata.com.cn/OAPaper/oai_doaj-articles_f1f7696f1d3bedf167378dcfb48e5c7b
|
[3] |
ZHAO Y X, WANG R M, YAO D J, et al. Optimal dividends and capital injections in the dual model with a random time horizon[J]. Journal of Optimization Theory and Applications, 2015, 167(1):272-295. doi: 10.1007/s10957-014-0653-0
|
[4] |
CHEUNG E C K, WONG J T Y. On the dual risk model with Parisian implementation delays in dividend payments[J]. European Journal of Operational Research, 2017, 257(1):159-173. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=358c67ff34fee2c8959b1da31fc40ad0
|
[5] |
PEREZ J L, YAMAZAKI K. Refraction-reflection strategies in the dual model[J]. ASTIN Bulletin:The Journal of the International Actuarial Association, 2017, 47(1):199-238.
|
[6] |
MARCINIAK E, PALMOWSKI Z. On the optimal dividend problem in the dual model with surplus-dependent premiums[J]. Journal of Optimization Theory and Applications, 2018, 179(2):533-552. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=9c4278853d848c4071b033af51039e14
|
[7] |
WU Y D, GUO J Y, TANG L. Optimal dividend strategies in discrete risk model with capital injections[J]. Applied Stochastic Models in Business and Industry, 2011, 27(5):557-566. doi: 10.1002/asmb.871
|
[8] |
DAI H S, LIU Z M, LUAN N N. Optimal dividend strategies in a dual model with capital injections[J]. Mathematical Methods of Operations Research, 2010, 72(1):129-143. doi: 10.1007/s00186-010-0312-7
|
[9] |
YAO D J, YANG H L, WANG R M. Optimal dividend and capital injection problem in the dual model with proportional and fixed transaction costs[J]. European Journal of Operational Research, 2011, 211(3):568-576. http://www.wanfangdata.com.cn/details/detail.do?_type=perio&id=b19a823e50859ed1f64a221896fded8e
|
[10] |
TAN J Y, MA Y H, ZHANG H J, et al. Optimal control strategies for dividend payments and capital injections in compound Markov binomial risk model with penalties for deficits[J]. Communications in Statistics-Theory and Methods, 2017, 46(10):5072-5092. doi: 10.1080/03610926.2015.1096385
|
[11] |
ZHAO Y X, WANG R M, YIN C C. Optimal dividends and capital injections for a spectrally positive Lévy process[J]. Journal of Industrial & Management Optimization, 2017, 13(1):1-21.
|
[12] |
ZHAO Y X, CHEN P, YANG H L. Optimal periodic dividend and capital injection problem for spectrally positive Lévy processes[J]. Insurance:Mathematics and Econo-mics, 2017, 74:135-146. doi: 10.1016/j.insmatheco.2017.03.006
|
[13] |
YIN C C, YUEN K C. Optimal dividend problems for a jump-diffusion model with capital injections and proportional transaction costs[J]. Journal of Industrial and Management Optimization, 2015, 11(4):1247-1262. doi: 10.3934/jimo.2015.11.1247
|
[14] |
TAN J Y, LI C, LI Z Q, et al. Optimal dividend strategies in a delayed claim risk model with dividends discounted by stochastic interest rates[J]. Mathematical Methods of Operations Research, 2015, 82(1):61-83. doi: 10.1007/s00186-015-0504-2
|
[15] |
EISENBERG J. Optimal dividends under a stochastic interest rate[J]. Insurance Mathematics & Economics, 2015, 65:259-266. http://www.sciencedirect.com/science/article/pii/S0167668715001584
|
[16] |
TAN J Y, YANG X Q. Optimal dividend strategy in compound binomial model with bounded dividend rates[J]. Acta Mathematicae Applicatae Sinica:English Series, 2014, 30(4):859-870. doi: 10.1007/s10255-014-0428-2
|
[17] |
杨中麟.全期望公式与复合分布[J].四川师院学报(自然科学版), 1984(4):87-91. http://www.cnki.com.cn/Article/CJFDTotal-SCSD198404010.htm
YANG Z L. Total expectation formula and compound distribution[J]. Journal of Sichuan Normal University(Natural Science), 1984(4):87-91. http://www.cnki.com.cn/Article/CJFDTotal-SCSD198404010.htm
|
[18] |
邓丽, 谭激扬.复合二项对偶模型的最优分红问题[J].经济数学, 2014, 31(4):102-106. doi: 10.3969/j.issn.1007-1660.2014.04.018
DENG L, TAN J Y. Optimal dividend strategy in the compound binomial dual model[J]. Journal of Quantitative Economics, 2014, 31(4):102-106. doi: 10.3969/j.issn.1007-1660.2014.04.018
|
[19] |
彭丹, 侯振挺, 刘再明.随机利率下相依索赔的离散风险模型的分红问题[J].应用数学学报, 2011, 34(6):1056-1067. http://d.old.wanfangdata.com.cn/Periodical/yysxxb201106009
PENG D, HOU Z T, LIU Z M. The dividend problems in the correlated discrete rate model under stochastic interest rates[J]. Acta Mathematicae Applicatae Sinica, 2011, 34(6):1056-1067. http://d.old.wanfangdata.com.cn/Periodical/yysxxb201106009
|